Nonlinear Business Cycle Modelling
Andy Mullineux and
WenSheng Peng
Journal of Economic Surveys, 1993, vol. 7, issue 1, 41-83
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (11)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jecsur:v:7:y:1993:i:1:p:41-83
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0950-0804
Access Statistics for this article
More articles in Journal of Economic Surveys from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().